| Model Number |
MTA3U0 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, it was noticed lens was unstable and tilted after implanted.Subsequently, it was removed during initial procedure.Additional information was requested.
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.Blood is observed in the lens case.The lens was cleaned for further evaluation.A dimensional inspection was performed.The lens dimensions are acceptable (plan view) using an approved template.Product history records were reviewed and the documentation indicated the product met release criteria.No damage is observed to the lens.The product investigation could not identify a root cause for the reported complaint.A dimensional inspection was performed.The lens dimensions are acceptable (plan view) using an approved template.The single-piece anterior chamber intraocular lens (iol) is an optical implant designed to be positioned anterior to the iris.The lens should replace the optical function (but not the accommodation) of the natural crystalline lens.The physical properties of these lenses as well as the sizing guidance for these anterior chamber lenses is provided in the ifu.Sizing guidance is provided in the ifu.The is designated for use with anterior chamber diameter 11.5-11.9.No further information has been provided at this time.The manufacturer internal reference number is: (b)(4).